# SDR YENA20101230173

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 11,090 hours, 6,387 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 19092385901
- Condition: Broken
- Location: Te Flap
- Part time: 11,090 hours, 6,387 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1056 PIT-JFK, ON TAKE OFF NOTICED MODERATE TRIM/ROLL WITH FLAPS EXTENDED.  OPPOSITE TRIM REQUIRED WHEN FLAPS RETRACTED.  UPON LANDING SIGNIFICANT ROLL/TRIM REQUIRED WHEN FLAPS EXTENDED.  REMOVED AND REPLACED NR 1 AND NR 2 LT AND RT MAIN FLAP CARRIAGE LOWER ROD ASSY ON INBD FLAP.  OPS CHECK GOOD.
